Zero-one matrices with an application to abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 17-24.
@article{RSMUP_1993__90__17_0,
     author = {Albrecht, Ulrich F. and Goeters, H. Pat and Megibben, Charles},
     title = {Zero-one matrices with an application to abelian groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {17--24},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     mrnumber = {1257128},
     zbl = {0809.20046},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1993__90__17_0/}
}
TY  - JOUR
AU  - Albrecht, Ulrich F.
AU  - Goeters, H. Pat
AU  - Megibben, Charles
TI  - Zero-one matrices with an application to abelian groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
SP  - 17
EP  - 24
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1993__90__17_0/
LA  - en
ID  - RSMUP_1993__90__17_0
ER  - 
%0 Journal Article
%A Albrecht, Ulrich F.
%A Goeters, H. Pat
%A Megibben, Charles
%T Zero-one matrices with an application to abelian groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1993
%P 17-24
%V 90
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1993__90__17_0/
%G en
%F RSMUP_1993__90__17_0
Albrecht, Ulrich F.; Goeters, H. Pat; Megibben, Charles. Zero-one matrices with an application to abelian groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 17-24. http://archive.numdam.org/item/RSMUP_1993__90__17_0/

[AV] D. Arnold - C. Vinsonhaler, Quasi-isomorphism invariants for a class of torsion-free abelian groups, Houston J. Math., 15 (1989), pp. 327-340. | MR | Zbl

[FM] L. Fuchs - C. Metelli, On a class of Butler groups, preprint. | MR | Zbl

[GM] H.P. Goeters - C. Megibben, Quasi-isomorphism and Z2-representations of Butler groups, preprint.

[GU] H.P. Goeters - W. Ullery, Butler groups and lattices of types, Comment. Math. Univ. Carolinae, 31 (4) (1990), pp. 613-619. | MR | Zbl

[R] F. Richman, Butler groups, valuated vector spaces, and duality, Rend. Sem. Mat. Univ. Padova, 72 (1984), pp. 13- 19. | Numdam | MR | Zbl

[Ri] F. Richman, An extension of the theory of completely decomposable torsion-free abelian groups, Trans. Amer. Math. Soc., 279 (1983), pp. 175-185. | MR | Zbl